# SDR DL76L021364

- Difficulty date: November 23, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 31,405 hours, 4,983 cycles
- Engine: Pwa PW4060
- Engine time: 24,904 hours, 3,958 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Solenoid
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 24,904 hours, 3,958 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE HAD SINGLE COMPRESSOR STALL ON LEVEL OFF AT FL 410.  WORKED FINE BEFORE AND AFTER STALL.  T/S PER FIM 71-05-00 FIG 103, PER BLOCK 9 FOUND 2.9 BLEED SOLENOID BAD.  REMOVED AND REPLACED 2.9 BLEED SOLENOID.  BORESCOPE OF ENGINE FOUND NO DEFECTS.  RAN ENGINE PER PFHB TEST 4.  ENGINE TEST GOOD.
